MathSciNet Relay Station
MathSciNet bibliographic data
MR917385 (89b:58027) 58C20 (26E15 46G05 49A52 90C48)
Borwein, J. M.; Fitzpatrick, S. P.; Giles, J. R. The differentiability of real functions on normed linear space using generalized subgradients. J. Math. Anal. Appl. 128 (1987), no. 2, 512–534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement